Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#637

I think if a large group of people went to one attorney, we could have a case. Make these company pay for the suffering.


#638

I have the same problem. I can’t sleep. Are you still on the shot.


#639

Hey man so far, i have improved. I took some prolactin and testosterone level tests. i has prolactin on 37… prolactin normal levels are from 2-15. So i exceeded the highest normal lvls. And testosterone lvls were low but not lower than normal levels. Testosterone was really close to be lower than the lowest normal levels tho. After these tests i started taking cabergoline which hightens dopamine lvls and loweres prolactin and so far my mood had improved i feel like myself again… i feel freeer from the fear of not being normal again… yet my privates are still a somewhat numbed while having sex. (sex is not as plasurable as it used to be) But my faith is not lost im almost 3 months clean of invega and the half life is from 150 to 300 days… so im half way the lowest halflife… also im on the process of loosing the weight gained… havent lost a pound but im exercising. And no more paranoia while high… as of now I get more reflective and thoughtfull while smoking cannabis. (To every smoker out there indica strains have an antipsychotic effect without the side effects… so it will calm the mind and promote organized thoughts and feelings)

By the way everyone who reads this comment take time to read this link:


It explains how antipsychotics cause sexual disfunction. It says that high levels of prolactin numbs the nerves of the ■■■■■… have a look it is really informative.
P.s. sorry for leaving you waiting.


#640

Hey no worries… and yeah sorry for taking too long answering ive been busy with college. So yeah do that ask for a check up on prolactin levels and if it bother u to have ur female dr to five u a prescription for your prolactin tests find a impersonal male dr. And ask him for a prescription and dont tell him about your invega episode just tell him u think your prolactin levels are high because you have a low libido and wanna check that out… by the way read my previous post i posted a link that explains how prolactin levels numbs the p3n!s nerves causing disfunction and desensitization. Its worth the read. Hope everything works out! Take care man.


#641

Hi Luiyo,
Are you saying your sexual function returned back to normal after 3 months off invega ?


#642

Hello buddy. Has your sexuality fully returned back to normal ? Are you able to get a healthy boner and ejaculate semen ? When did your sexual function returned back to you.

Sexual dysfunction has affected my behavior and the way I socialize with people. Unfortunately there’s no exact timeframe for the sexuality to come back to normal. Some took 3 months others have been waiting years. I feel really miserable.


#643

No one comes off invega sustena.

Pure poisen


#644

Yea so it’s been 6 and a half months since my last shot. My sexual function hasn’t returned that much. I can just barely get like 85% of a boner- I can ejaculate fine but that was never a problem on it.

I know what u mean and it really sucks. The problem is that they don’t tell u how invega completely messes with your hormones- while on it I felt no confidence, insecure, basically a shell of the man I once was. I was shy and so afraid to go out in public- I can basically tell there’s still some invega left in my body bc my eyes; the ■■■■■■■ med gave me a lazy eye so they look in slightly different directions. It also ruined my body, my bones, my teeth, my complexion, my skin, my appetite, the way my body smelled, my quality and ability to sleep, everything. ■■■■■■■ poison… I need this ■■■■ out of my system. What helps a lot is sunlight. I put spf on and lay out for a couple hours on sunny days and I can tell it really helps break the invega left in my body. I also take boron and iodine and magnesium and a ton of other supplements that are supposed to help get it out of your system.

Lemme know if you have any other questions. I also workout like 10 miles a day too to get the rest out of my body- i think the invega is stored in my fat bc when I’m done with my workout I look in the mirror and i look like a zombie, my pupils are so small and I feel like I almost just got another injection (but then That feeling goes away within an hr). So far I’ve lost 70 lbs that I gained on the meds but it’s been nearly impossible to do whAt I did.


#645

Hey Med, luckily i was always able to get a boner with a partner but jot alone. But the sensitivity is wack. Sex used to feel a lot more pleasurable down there. Now im taking cabergoline to lower my prolactin levels. In other words the reason of the dysfunction. So far i can nut alone and with a partner but sensitivity is not 100% recovered. (Btw read the link i posted in my previous comments about antidepressants and sd.)
Hope you everything gets better Med.


#646

Hey im studying at the moment and it came to me that it is sometimes hard to analyze stuff while being on invega or in the half life process, i am able to bottle up the leasons learned in college but having a hard time analyzing it, does this happen to anyone?


#647

Welbutrin helps a lot with this. I reccomend instant release at the highest dosage possible.


#648

Yeah I had too many shots havmt feel any kind of happy for 7 years been off invega for 2 don’t think I’ll ever feel like my self again think I’ll just walk back and forth all day long till I die…I do want to die sometimes…


#649

I have been off it for 2 years and I still feel like complete ■■■■ most of the time. And I’ll prob my never feel like myself again honestly that drug ruind my life I’m just hoping I feel better by the time I’m 30 if not ■■■■ the ■■■■ I will kill myself. Feeling like this is not a life worth living.


#655

I’ve been on Paliperidone long enough that I barely remember how I felt off it. Somewhat more energy, but harassed by voices, pretty much.


#656

This post was flagged by the community and is temporarily hidden.


#657

Appreciate the suggestions, but I just can’t co-exist with the voices. It’s just too much.


#658

Ohh ok then, I hear them too I used to react aggressively to them and they would be mean and tell me to do evil stuff and critizise me. Now the mostly just say my name soothingly. I wanna meet a medium tho, I think he could explain what science cant and judges as psychosis or a disease. @naturallycured … my last comment was flagged just glad you read it.


#659

Were you on invega for five years? @Shumbert15


#660

How long were you on it? For me it’s been 7 months and I feel a little bit better. I just hope it’s not the end of the world tho. Like the feelings of dread and anxiety and horrible memories are less powerful now but I’m so lethargic still. Literally it’s still working in my body 7 months after my last shot that I haven’t had to take another ap. That’s disgusting that a drug lasts that long in ur system


#661

What ap are you on now @Calculat3d ?